# SDR SWAA2022031476141

- Difficulty date: February 20, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE PLATE LOCATED ON BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN 2022-104198 / [01] REPLACED FLOOR STRUCTURE PLATE AND FASTENERS LOCATED ON BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING 143A0060 REV-;[02] REPLACED FLOOR STRUCTURE PLATE AND FASTENERS LOCATED ON BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING 143A0060 REV-.. RII ITEM
